3rd lap tomorrow. And gyni wants me to start depapectal also tomorrow? Advice please

Hi I have endo and adeno.. im having my 3rd lap tomorrow but my gyni thinks he will find little endo.

He belives my womb is my problem. Even tho I have had endo ob my pelvic bladder and bowels.

The op I am fine with. But I have been on northistrone with no breaks for 2 years which I need to stop as they dont really agree with me.

My gyni wants me to stop the northistrone and go on the depapectal tomorrow... if this works he will give me a hysterectomy. .

I am trying ivf after this 3 month course of depapectal if ivf works I will hace hysto after if not I will have it straight away.

My main anxiety it the depapectal injection and side effects .

Can any won give advice please thank you.

4 Replies

  • Hi, first of all - all very best wishes for your op tomorrow.

    I think you should think more than twice about having a hysterectomy, especially if you are still at an age where you might want to try for a family. I find it a little disconcerting that your consultant is considering going down that path with you bearing in mind you are of an age and a mind to want to undergo IVF. Particularly as a hysterectomy in itself is not a cure for endo.

    I note that he thinks it unlikely that you have endo again but it does seem pretty likely being that you have already had it quite widespread by the sounds of it. It also depends what method was used to remove your previous endo as, with laser treatment it can come back quite quickly as it is only burnt off the surface leaving anything deeper in situ and, if you had patch excision, there is often unseen endo that can become a problem. Genrally with patch excision, not all endo is removed anyway. Generally, a specialist endo consultant surgeon will undertake excision surgery.

    A hysterectomy will only help if your pain is due to adenomyosis (endo actually within the uterine muscle) or if you have some other gynae condition. More commonly endo is just on the exterior and this can be excised or shaved off.

    I hope all goes well for you.

    All best wishes x

  • Thank you stevieflp, the hysterectomy will only go a head after I have tryed ivf.

    I am 26 at the moment and my main problem is adeno..

    Thats why he wants to try depapectal injections for 3 months but I am nervous about the side affects.

    For the first injection that lasts 4 weeks I will be on northistron for that 4 weeks also because if I stop northistron straight away I will go throught hell... but for the second injection I will be stoping the northistron. Whice I am also worried about.

    I am also worried about the injection it self and side effects I have read some bad stuff.

    I am planing on going abroad in July I just hope I am well enought I need a break.

    Kind regards lisa x

  • I totally understand your concerns. I have not been down the hormone injection route myself, although I was initially offered it, so am not able to give you any advice about dealing with that. There are other ladies on here who have first hand experience who will be able to help.

    I hope it will work out better than you are expecting and will get to enjoy your well deserved holiday.

    I think the thing to remember too is that experiences are varied from these drugs so reading about someone's bad experience might not necessarily be your own. Do your research on this drug before you next see your consultant so that you can discuss your worries with him and hopefully have your questions answered.

    All very best wishes x

  • Hi

    I had a 3month course of Decapeptyl last year. My gynaecologist was good went through everything with me. The 1st month is the worst pain and period wise. Was given livial as a hrt to help with side affects but I didn't need to take it. My 1st period after the injection was a wk late but after that I was ok. Had a few night sweats & few panic like attacks but nothing major def worth trading the no pain & periods for. I was tired but then I suffer alot with that.mood swings were better so I was happy with it periods returned about 5/6 weeks after my last injection. Am about to start a new 3month course before surgery in Aug.

    Hope u are ok with them too.

    Read the leaflet or at least ask them for it when they give you the one toon but keep an open mind everyone is different.

    Good luck


You may also like...